# SDR CA101229008

- Difficulty date: December 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,356 hours
- System (JASC): 2120 · Air Distribution System
- Part: Flapper Valve
- Part number: 1013841731
- Condition: Dislodged
- Location: Rt A/C Pack
- Part time: 12,345 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TEST FLIGHT TO TEST THE RH FLOW PACK WHILE CLIMBING OUT THROUGH 5000 FEET, THERE WAS A SCREAM IN THE CABIN.  MAINTENANCE PERFORMED AN INSPECTION OF THE PRESSURIZATION DUCTING INSIDE THE CABIN AND FOUND THAT A FLAPPER VALVE HAD DISLODGED ITSELF INSIDE THE DUCTING AND WAS CAUSING THIS WHISTLE "SCREAMING" NOISE. THE VALVE WAS REPLACED AND AIRCRAFT WAS RELEASED FOR A TEST FLIGHT.
